Korean J. Math. Vol. 27 No. 3 (2019) pp.657-660
DOI: https://doi.org/10.11568/kjm.2019.27.3.657

Lifting of the unramified Iwasawa module

Main Article Content

Jangheon Oh


We give necessary and sufficient condition for the Greenberg's generalized conjecture conjecture on certain imaginary quadratic fields.

Article Details


[1] T.Fukuda, Iwasawa λ-invariants of Imaginary Quadratic Fields, J. of the College of Industrial Technology, Nihon UNiv. 27 (1994), 35–86. Google Scholar

[2] J.Minardi, Iwasawa modules for Zdp-extensions of algebraic number fields, Ph.D dissertation, University of Washington, 1986. Google Scholar

[3] J.Oh, Construction of 3-Hilbert class field of certain imaginary quadratic fields, Proc. of The Japan Acad. Ser. A 86 (1) (2010), 18–19. Google Scholar